Translator Disclaimer
December, 2003 Virtual class of zero loci and mirror theorems
Artur Elezi, Feng Luo
Adv. Theor. Math. Phys. 7(6): 1103-1115 (December, 2003).

Abstract

Let $Y$ be the zero loci of a regular section of a convex vector bundle $E$ over $X$. We provide a proof of a conjecture of Cox, Katz and Lee for the virtual class of the genus zero moduli of stable maps to $Y$. This in turn yields the expected relationship between Gromov-Witten theories of $Y$ and $X$ which together with Mirror Theorems allows for the calculation of enumerative invariants of $Y$ inside of $X$.

Citation

Download Citation

Artur Elezi. Feng Luo. "Virtual class of zero loci and mirror theorems." Adv. Theor. Math. Phys. 7 (6) 1103 - 1115, December, 2003.

Information

Published: December, 2003
First available in Project Euclid: 21 June 2004

zbMATH: 1078.14080
MathSciNet: MR2061644

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.7 • No. 6 • December, 2003
Back to Top